# SDR GAIA01001

- Difficulty date: January 3, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1065192
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAIN ENTRY EMERGENCY EXIT LIGHT WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  OPS CHECK GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
